Nonlinear problems of the theory of plates and shells and their difference approximation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 17-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_10_a1,
author = {M. M. Karchevskiǐ},
title = {Nonlinear problems of the theory of plates and shells and their difference approximation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--30},
year = {1985},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_10_a1/}
}
M. M. Karchevskiǐ. Nonlinear problems of the theory of plates and shells and their difference approximation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 17-30. http://geodesic.mathdoc.fr/item/IVM_1985_10_a1/